Integral inequalities for algebraic polynomials on the unit circle
Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 7-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_4_a1,
author = {V. V. Arestov},
title = {Integral inequalities for algebraic polynomials on the unit circle},
journal = {Matemati\v{c}eskie zametki},
pages = {7--18},
year = {1990},
volume = {48},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a1/}
}
V. V. Arestov. Integral inequalities for algebraic polynomials on the unit circle. Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 7-18. http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a1/